# SDR USAA011407

- Difficulty date: November 2, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME .5 INCH LONG CRACK, AFT SIDE OF FRAME AT STATION 867 BETWEEN STRINGER 8R AND 9R.  INSTALLED REPAIR DOUBLER PER TYP REPAIR 53-10-14.  (M)
